# SDR MWEA99837

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 4201091A
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL QUANTITY DROPPING, OIL PRESSURE AND TEMPS WITHIN LIMITS.  MTC REMOVED AND REPLACED DIFFERENTIAL OIL PRESSURE SWITCH.
